# SDR TRBA2010041

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 19,680 hours, 23,292 cycles
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR1 ENG SPARKS COMING OUT FROM EXHAUST PIPE DURING TAKEOFF AND CLIMB. C/A AWAITING AML PAGE FOR FURTHER DETAILS.
